# SDR IXXA20150406108

- Difficulty date: December 11, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T500086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  FLC FUSELAGE STATION 549, LBL 37 AFT OTBD NUTPLATE, ON UNDERSIDE FOR LATERAL GUIDE IS 1L IS CORRODED.  R & R FLOOR SUPPORT 143T5000-86 IAW SRM 51-40-02.
